# SDR SWAA2014110433661

- Difficulty date: October 26, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,966 hours, 50,864 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11151
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DURING CLIMB NR 1 ENG BLEED 0 PSI.  PRESS WOULD NOT RETURN.  R & R BLEED AIR REGULATOR IAW MM.
